# SDR AALA202205270421

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 55,776 hours, 35,190 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT, LAVATORY SMOKE DETECTOR WARNING 2 TIMES LASTING FOR APPROXIMATELY, 3 SECONDS, NO EVIDENCE OF SMOKE OR FIRE IN ALL LAVATORIES. MAINTENANCE ACCOMPLISHED A SATISFACTORY BITE TEST OF THE SMOKE DETECTION SYSTEM PER AMM 26-10-00-740-801-A.
